I have just had my second cardio conversion in a month today. I stayed in sinus rhythm for a couple of days and was starting to feel great. Now I have 1 st degree AV block and will be off digoxin. My heart is in great condition. The Dr. says I have a heart of a 20 year old ( I am 57). I just have the a. fib. I am on Rhymol, Cardiazdem, Coumadin, a diauretic, and Potassium. I am also Asthmatic. I guess I am scared it will go out again, what can I do to keep it in normal rhythm? I find myself depressed, and really scared to do alot in fear I will go back. I also can tell when out. The s..o.b., chest pain, achy muscles, and edema. Any answers?
Are you not on Amiodarone HCL or Metroprolol Tartate? Has your cardiologist talked to you about an ICD to pace your heart to help you avoid future problems?
There seems to be many problems with your heart because of the meds you have. I myself had rythm problems and it is an ongoing fight. If you read up on Afib you will find much has been written, studied etc. with many different ideas on treatment.
I would find a good electrophysiologist who works with your cardiologist.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.